# SDR CA970212002

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727225
- Engine: Pwa JT8D7
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Clamp
- Part number: BACC10DU300Y
- Condition: Wrong Size
- Location: Nr 3 Eng Strut
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: J, A

## Discrepancy

(CAN) DURING CLIMB #3 ENGINE STRUT OVERTEMPERATURE HEAT LIGHT CAME ON. ENGINE BLEED SELECTED OFF. LIGHT WOULD NOT GO OUT. THRUST LEVER RETARDED TO 1.6 EPR, LIGHT OUT. FUEL DUMPED, LANDED. CLAMP LEAKING UP STREAM OF 13 STAGE MODULATING AND SHUT OFF VALVE, WOULD NOT TIGHTEN, CLAMP WRONG SIZE, TOO LARGE. REPLACED.
